BibTeX record journals/ior/ChoudhuryLW97

download as .bib file

@article{DBLP:journals/ior/ChoudhuryLW97,
  author    = {Gagan L. Choudhury and
               David M. Lucantoni and
               Ward Whitt},
  title     = {Numerical Solution of Piecewise-Stationary \emph{M}\({}_{\mbox{\emph{t}}}\)/\emph{G}\({}_{\mbox{\emph{t}}}\)/1
               Queues},
  journal   = {Operations Research},
  volume    = {45},
  number    = {3},
  pages     = {451--463},
  year      = {1997},
  url       = {https://doi.org/10.1287/opre.45.3.451},
  doi       = {10.1287/opre.45.3.451},
  timestamp = {Sat, 27 May 2017 14:23:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ior/ChoudhuryLW97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics